# SDR SWAA2022082329388

- Difficulty date: July 14, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAD CABIN FLOOR INTERCOSTAL SUPPORT IS CRACKED B/S 278-294 ONE INCH LEFT OF CENTER LINE / [01] REMOVED CABIN FLOOR INTERCOSTAL SUPPORT IS CRACKED B/S 278-294 ONE INCH LEFT OF CENTER LINE IN REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED CABIN FLOOR INTERCOSTAL SUPPORT IS CRACKED B/S 278-294 ONE INCH LEFT OF CENTER LINE IN REF SRM 51-40-02-0G-0;[03] ENTER IN ERROR STEP #1  REMOVED CABIN FLOOR INTERCOSTAL SUPPORT IS CRACK B/S 278-294 ONE INCH LEFT OF CENTER LINE IN REF SRM 51-40-02-0G-0;[04] ENTER IN ERROR STEP #2 LOCATED AND DRILLED CABIN FLOOR INTERCOSTAL SUPPORT IS CRACK B/S 278-294 ONE INCH LEFT OF CENTER LINE IN REF SRM 51-40-02-0G-0;[05] ENTER IN ERROR STEPS 1-4  REMOVED CABIN FLOOR SUPPORT B/S 278-294 ONE INCH LEFT OF CENTER LINE IN REF SRM 51-40-02-0G-0;[06] LOCATED AND DRILLED CABIN FLOOR INTERCOSTAL SUPPORT B/S 278-294 ONE INCH LEFT OF CENTER LINE IN REF SRM 51-40-02-0G-0;[07] VERIFIED STEP # 6;[08] OK TO INSTALL NEW INTERCOSTAL;[09] OK TO TREAT AND PRIME BEFORE INSTALLATION;[10] TREEATED AND APPLIED PRIME IN REF SRM 51-20-01-0G-0;[11] VERIFIED STEP. 10;[12] INSTALLED NEW CABIN FLOOR SUPPORT AT BS 278-294 LBL 1';IN REF SRM 51-40-02-0G-0 AND DW # 141A5400;[13] NOTE: P/N REMOVED 141A5410-3;[14] VERIFIED. STEP 10;11;12; AND 13;[15] VERIFIED INSTALLATION
